# SDR 2006FA0000226

- Difficulty date: January 28, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N99PD
- Make and model: Gulstm G1159A
- Aircraft serial: 314
- Engine: Rroyce SPEY511*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31029
- Part serial: 95046H3168
- Condition: Broken
- Location: Pilot Windshield
- Part time: 5,415 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 380 PILOTS WINDSHIELD SHATTERED.  SHATTERED AT HEATING ELEMENT. (K)
